# SDR AWXA200601793

- Difficulty date: October 17, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 20,224 hours, 7,630 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC-4 CHECK - NR 5949834,  CORROSION ON MAIN CABIN DUMMY RAIL/SEAT TRACK, FR16, -Y765.  REPAIRED MAIN CABIN DUMMY RAIL/SEAT TRACK, FR16, -Y765 IAW A319 SRM 53-11-14.
